Volume 7, Issue 2
Numerical Identification of Magnetic Permeability

H. Feng, D. Jiang & J. Zou

Int. J. Numer. Anal. Mod., 7 (2010), pp. 217-239.

Published online: 2010-07

Preview Purchase PDF 1 4023
Export citation
  • Abstract

This work is concerned with the analysis on a numerical reconstruction of the magnetic permeability. The ill-posed problem is solved through a stabilized nonlinear minimization system by an appropriately selected Tikhonov regularization. The existence and stability of the optimization system are demonstrated. The nonlinear optimization problem is approximated by an edge element method, whose convergence is established.

  • Keywords

Numerical identification, Maxwell system, permeability, edge element method, stability, convergence.

  • AMS Subject Headings

35R35, 49J40, 60G40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-7-217, author = {}, title = {Numerical Identification of Magnetic Permeability}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2010}, volume = {7}, number = {2}, pages = {217--239}, abstract = {

This work is concerned with the analysis on a numerical reconstruction of the magnetic permeability. The ill-posed problem is solved through a stabilized nonlinear minimization system by an appropriately selected Tikhonov regularization. The existence and stability of the optimization system are demonstrated. The nonlinear optimization problem is approximated by an edge element method, whose convergence is established.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/717.html} }
TY - JOUR T1 - Numerical Identification of Magnetic Permeability JO - International Journal of Numerical Analysis and Modeling VL - 2 SP - 217 EP - 239 PY - 2010 DA - 2010/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/717.html KW - Numerical identification, Maxwell system, permeability, edge element method, stability, convergence. AB -

This work is concerned with the analysis on a numerical reconstruction of the magnetic permeability. The ill-posed problem is solved through a stabilized nonlinear minimization system by an appropriately selected Tikhonov regularization. The existence and stability of the optimization system are demonstrated. The nonlinear optimization problem is approximated by an edge element method, whose convergence is established.

H. Feng, D. Jiang & J. Zou. (1970). Numerical Identification of Magnetic Permeability. International Journal of Numerical Analysis and Modeling. 7 (2). 217-239. doi:
Copy to clipboard
The citation has been copied to your clipboard